Tohoku Mathematical Journal

Simply connected closed smooth $5$-manifolds with effective smooth ${\rm U}(2)$-actions

Hiroshi Ôike

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 33, Number 1 (1981), 1-24.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229491

Digital Object Identifier
doi:10.2748/tmj/1178229491

Mathematical Reviews number (MathSciNet)
MR0613105

Zentralblatt MATH identifier
0471.57015

Subjects
Primary: 57S15: Compact Lie groups of differentiable transformations
Secondary: 57S25: Groups acting on specific manifolds

Citation

Ôike, Hiroshi. Simply connected closed smooth $5$-manifolds with effective smooth ${\rm U}(2)$-actions. Tohoku Math. J. (2) 33 (1981), no. 1, 1--24. doi:10.2748/tmj/1178229491. https://projecteuclid.org/euclid.tmj/1178229491


Export citation

References

  • [1] T. ASOH, Smooth S3-actions on w-manifolds for n 4, Hiroshima Math. J. 6 (1976), 619-634.
  • [2] D. BARDEN, Simply connected five-manifolds, Ann. of Math. 82 (1965), 365-385
  • [3] G. E. BREDON, Introduction to Compact Transformation Groups, Academic Press, Ne York and London, 1972.
  • [4] K. HUDSON, Classification of 5O(3)-actions on five-manifolds with singular orbits, Michiga Math. J. 26 (1979), 285-311.
  • [5] A. NAKANISHI, Classification of £O(3)-actions on five manifolds, Publ. Res. Inst. Math Sci. 14 (1978), 685-712.
  • [6] P. ORLIK AND F. RAYMOND, Actions of SO(2) on 3-manifolds, Proceedings of the Con ference on Transformation Group, Springer-Verlag, Berlin, Heidelberg and New York, 1968, 297-318.
  • [7] F. UCHIDA, Smooth actions of special unitary groups on cohomology complex protectiv spaces, Osaka J. Math. 12 (1975), 375-400.
  • [8] F. UCHIDA, Classification of compact transformation groups on cohomology comple protective spaces with codimension one orbits, Japanese J. Math. 3 (1977), 141-189.